Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 147, NWS Norman, OK

June 6, 20255 counties in Oklahoma

NWS Norman, OK issued this tornado warning at Jun 6, 2025, 11:44 PM CDT for 5 counties in Oklahoma. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 11:44 PM CDT (04:44 UTC)
Expired
Jun 7, 2025, 12:04 AM CDT
In force
20 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 51 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:08 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2518 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

046 
WFUS54 KOUN 070444
TOROUN
OKC017-027-051-087-109-070530-
/O.NEW.KOUN.TO.W.0147.250607T0444Z-250607T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1144 PM CDT Fri Jun 6 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northern Grady County in central Oklahoma...
  Southwestern Oklahoma County in central Oklahoma...
  Northwestern Cleveland County in central Oklahoma...
  Southeastern Canadian County in central Oklahoma...
  Northwestern McClain County in central Oklahoma...

* Until 1230 AM CDT.

* At 1143 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Minco, moving east at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southwestern Oklahoma City, Newcastle, Mustang, Tuttle, Union City,
  Minco, and Bridge Creek.

This includes Interstate 44 between mile markers 99 and 119.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3522 9802 3540 9803 3545 9756 3522 9757
TIME...MOT...LOC 0443Z 266DEG 23KT 3532 9793 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Ware
1 follow-up statement
117 
WWUS54 KOUN 070504
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1204 AM CDT Sat Jun 7 2025

OKC017-027-051-087-109-070513-
/O.CAN.KOUN.TO.W.0147.000000T0000Z-250607T0530Z/
Grady OK-Oklahoma OK-Cleveland OK-Canadian OK-McClain OK-
1204 AM CDT Sat Jun 7 2025

...THE TORNADO WARNING FOR NORTHERN GRADY...SOUTHWESTERN OKLAHOMA...
NORTHWESTERN CLEVELAND...SOUTHEASTERN CANADIAN AND NORTHWESTERN
MCCLAIN COUNTIES IS CANCELLED...

The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the warning has been cancelled.

Remember, a Severe Thunderstorm Warning still remains in effect.

LAT...LON 3522 9802 3540 9803 3545 9756 3522 9757
TIME...MOT...LOC 0502Z 266DEG 23KT 3533 9777 

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 6, 5:50 PM CDT, 5 hours 54 minutes earlier. Its key messages:

  • Updated at 548 PM CDT Fri Jun 6 2025
  • Episodic rounds of showers and thunderstorms will continue into the weekend, especially overnight tonight and again on Sunday evening. Severe weather is expected.
  • Heavy rainfall and localized flooding will be possible this evening into Saturday morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 6, 5:50 PM CDT, 5 hours 54 minutes before
Area Forecast Discussion
National Weather Service Norman OK
550 PM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 548 PM CDT Fri Jun 6 2025

- Episodic rounds of showers and thunderstorms will continue into
  the weekend, especially overnight tonight and again on Sunday
  evening. Severe weather is expected.

- Heavy rainfall and localized flooding will be possible this
  evening into Saturday morning. A Flood Watch is in effect until
  12 PM Saturday.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 245 PM CDT Fri Jun 6 2025

A renewed risk for scattered to numerous severe thunderstorms will
emerge this evening into tomorrow (Saturday morning). Rather
pleasant conditions have developed in the wake of an extensive convective
line that swept through the area earlier this morning. Broken
sky cover and warming temperatures, into the upper-70s and
mid-80s, are common across the area this afternoon.

A trailing convective outflow continues to "wash out" across
northwest Texas, with a slowly warming/moistening boundary layer
migrating into portions of southern Oklahoma. A thunderstorm or
two may develop along this airmass gradient through the early
evening (assuming sufficient warming), though most locations will
remain towards sunset.

Otherwise, widely scattered thunderstorm development is expected
across the Southern High Plains during the evening, as a phasing
upper system ejects out across the Great Divide. There is strong
signal for focused thunderstorm development 1.) near/east of Raton
and 2.) across West Texas. Upscaling development in both regimes,
along with additional development along the moisture/theta
gradient, will offer concern for thunderstorms through the
evening (most likely after 5-7 PM). Large hail, damaging wind
gusts and perhaps a tornado will be a concern with this activity.
Thunderstorm mode is expected to transition towards mainly
lines/small clusters as activity moves east-southeastward across
the area into early Saturday morning. Accordingly, the main severe
hazards will evolve towards mainly damaging wind gusts and
perhaps a tornado or two.

Heavy rainfall and a flash flooding risk will also continue this
evening into Saturday morning. The greatest concern for additional
flooding will likely focus in corridors (far northern Oklahoma and
Clinton-to-OKC-to-Pauls Valley/Ada) where heavy rainfall has
occurred over the past day or so. Locally high/"worst case" amounts
of 3-4 inches will be possible by daybreak Saturday.

Ungar

&&

.SHORT TERM...
(Saturday through Sunday night)
Issued at 245 PM CDT Fri Jun 6 2025

Saturday: An axis of showers and thunderstorms is expected to be
ongoing around daybreak, stretching from western Oklahoma into
east-central Oklahoma. General expectation is for this activity
to weaken and shift eastward through the morning. A brief lull in
precipitative activity is currently forecast from around midday to
mid-afternoon before additional thunderstorm development occurs
along a trailing surface front from south-central into southeast
Oklahoma. Given a continued moist and unstable airmass, a few
strong to severe thunderstorms will likely occur, with a risk for
damaging wind gusts and large hail.

Sunday: Another potentially widespread thunderstorm episode with a
severe weather risk is possible on Sunday afternoon into
overnight. A lead upper wave will move southeastward across the
Southern High Plains during this time, with an attendant surface
front sweeping southeastward across the area. As the boundary
layer destabilizes, robust thunderstorm development appears likely from
northwestern Oklahoma into portions of the Texas Rolling Plains.
Large to very large hail and significant damaging wind gusts are
most probable with strongest convection through the evening.

Ungar

&&

.LONG TERM...
(Monday through next Friday)
Issued at 245 PM CDT Fri Jun 6 2025

The pattern is expected to turn slowly drier into next week. A
western upper ridge looks to slide further east into the Plains,
with main areas of rain/storms shifting further south towards the
Red River vicinity. Temperatures will likely remain rather
seasonable/average (80s to near 90-degrees south) for early June
during the period.

Ungar

&&

.AVIATION...
(00Z TAFS)
Issued at 548 PM CDT Fri Jun 6 2025

Strong to severe thunderstorms will be possible this evening and
overnight. Low chances for a few storms coming outo the panhandles
into western Oklahoma and western north Texas this evening.
Moderate to high chances for a storm complex diving south through
northern and central Oklahoma overnight. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  87  66  90 /  70  50  10  20
Hobart OK         66  89  65  91 /  60  10  10  30
Wichita Falls TX  71  92  70  94 /  30  10  20  20
Gage OK           61  85  61  86 /  90  30  10  30
Ponca City OK     65  85  63  89 /  90  50   0  10
Durant OK         74  92  71  91 /  10  30  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ004>032-039>043-
     046>048.

TX...None.
&&

NEAR TERM...09
SHORT TERM...09
LONG TERM....09
AVIATION...14

In the hours before

Local storm report, Jun 6, 10:38 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1038 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     Hail             Hammon                  35.63N 99.38W
06/06/2025  E2.75 Inch       Roger Mills        OK   Trained Spotter

&&

MAD
Local storm report, Jun 6, 10:52 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1052 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     Hail             4 E Hammon              35.63N 99.31W
06/06/2025  E2.75 Inch       Custer             OK   Trained Spotter

&&

MAD
Special weather statement, Jun 6, 11:08 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Norman OK
1108 PM CDT Fri Jun 6 2025

TXZ085-087>089-070445-
Archer TX-Knox TX-Wilbarger TX-Baylor TX-
1108 PM CDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of western Archer,
southeastern Knox, southeastern Wilbarger and Baylor Counties through
1145 PM CDT...

At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goree, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seymour, Munday, Megargel, Goree, Red Springs, Lake Diversion,
Dundee, Westover, Bomarton, Lake Kemp, Mabelle, Vera, Rhineland, and
Lake Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9962 3359 9974 3401 9899 3391 9895
      3384 9895 3383 9892 3340 9876
TIME...MOT...LOC 0408Z 238DEG 31KT 3349 9949

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Schueth
Local storm report, Jun 6, 11:11 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1111 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     Non-Tstm Wnd Gst Grandfield              34.23N 98.69W
06/06/2025  E60 MPH          Tillman            OK   Trained Spotter

&&

MAD
Local storm report, Jun 6, 11:19 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1119 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Non-Tstm Wnd Gst 3 W Grandfield          34.24N 98.74W
06/06/2025  M58 MPH          Tillman            OK   Mesonet

            Mesonet station GRA2 Grandfield.

&&

MAD
Local storm report, Jun 6, 11:27 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1127 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Tstm Wnd Gst     4 NNW Goree             33.52N 99.55W
06/06/2025  M60 MPH          Knox               TX   Mesonet

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM CDTSpecial Weather StatementOUNHarmon28 min
Jun 6, 8:26 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole18 hr
Jun 6, 8:27 PM CDTRiver Flood AdvisoryOUNWoodward41 hr
Jun 6, 8:44 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson31 min
Jun 6, 8:47 PM CDTRiver Flood WarningOUNKingfisher, Logan17 hr
Jun 6, 8:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa50 min
Jun 6, 9:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
Jun 6, 9:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita52 min
Jun 6, 9:44 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:14 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Roger Mills41 min
Jun 6, 10:31 PM CDTSpecial Weather StatementOUNCaddo29 min
Jun 6, 10:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Jun 6, 10:43 PM CDTHigh Wind WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman77 min
Jun 6, 10:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Jun 6, 11:16 PM CDTTornado WarningOUNCaddo, Canadian, Grady44 min
Jun 6, 11:24 PM CDTTornado WarningOUNBeckham, Roger Mills51 min
Jun 6, 11:53 PM CDTRiver Flood WarningOUNGrant, Kay9 hr
Jun 7, 12:00 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward45 min
Jun 7, 12:02 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma26 min
Jun 7, 12:02 AM CDTTornado WarningOUNBeckham, Roger Mills, Washita43 min
Jun 7, 12:11 AM CDTHigh Wind WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jun 7, 12:12 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Jun 7, 12:25 AM CDTTornado WarningOUNLogan9 min
Jun 7, 12:36 AM CDTSpecial Weather StatementOUNNoble24 min
Jun 7, 12:40 AM CDTSevere Thunderstorm WarningOUNBeckham, Kiowa, Washita31 min
Jun 7, 12:42 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward48 min
Jun 7, 12:58 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
Jun 7, 1:10 AM CDTTornado WarningOUNAlfalfa, Woods35 min
Jun 7, 1:12 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 1:17 AM CDTSpecial Weather StatementOUNEllis28 min
Jun 7, 1:20 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Grant, Kingfisher, Major40 min
Jun 7, 1:25 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Grant50 min
Jun 7, 1:30 AM CDTTornado WarningOUNAlfalfa, Grant30 min
Jun 7, 1:34 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant26 min
Jun 7, 1:40 AM CDTTornado WarningOUNAlfalfa, Grant35 min
Jun 7, 1:50 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills40 min
Jun 7, 1:53 AM CDTTornado WarningOUNGarfield, Grant, Kay, Noble19 min
Jun 7, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kingfisher, Logan, Noble, Payne48 min
Jun 7, 1:59 AM CDTTornado WarningOUNGrant, Kay14 min
Jun 7, 2:04 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGrant, Kay26 min
Jun 7, 2:12 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble33 min
Jun 7, 2:19 AM CDTAreal Flood AdvisoryOUNKay3 hr
Jun 7, 2:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more43 min
Jun 7, 2:44 AM CDTSevere Thunderstorm WarningOUNKay16 min
Jun 7, 2:47 AM CDTSpecial Weather StatementOUNLogan, Payne28 min
Jun 7, 2:50 AM CDTAreal Flood AdvisoryOUNBeckham, Roger Mills, Washita3 hr
Jun 7, 3:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey26 min
Jun 7, 3:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kiowa, Washita47 min
Jun 7, 3:15 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne45 min
Jun 7, 3:23 AM CDTRiver Flood WarningOUNLogan11 hr
Jun 7, 3:23 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher37 min
Jun 7, 3:27 AM CDTRiver Flood AdvisoryOUNLogan, Payne17 hr
Jun 7, 3:55 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma35 min
Jun 7, 4:18 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 7, 4:21 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma24 min
Jun 7, 4:40 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma3 hr
Jun 7, 4:42 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole33 min
Jun 7, 5:10 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 5:15 AM CDTSpecial Weather StatementOUNHughes, Seminole45 min
Jun 7, 5:47 AM CDTFlash Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 9:06 AM CDTRiver Flood AdvisoryOUNGrant, Kay26 hr
Jun 7, 9:23 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 1:53 PM CDTRiver Flood AdvisoryOUNLogan21 hr
Jun 7, 1:56 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan55 hr
Jun 7, 2:04 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.